# SDR AALA20120505015

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 36,445 hours, 15,114 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHTS THRU-OUT CABIN INOPERATIVE.  RESEATED CONNECTORS FOR EMERGENCY LIGHTS THRU-OUT CABIN.  OPS CHECK NORMAL.
